Khazova Yuliya Aleksandrovna

Хазова Юлия Александровна


Primary affiliation

  • V.I. Vernadsky Crimean Federal University
  • 4 Vernadskogo Prospekt, Simferopol, Republic of Crimea, 295007, Russian Federation

Journal publications:

  1. Khazova Y.A. Traveling waves in a parabolic problem with a rotation on the circle, Computer Research and Modeling, 2017, vol. 9, no. 5, pp. 705-716

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus